# SDR FDEA201112225423

- Difficulty date: December 22, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,972 hours, 28,876 cycles
- Engine: Pwa JT8D15
- Engine time: 31,985 hours, 24,707 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, E

## Discrepancy

AFTER STANDARD POWER SET AND BRAKE RELEASE HEARD LOUD BANG FOLLOWED BY EPR   ON NR 3 GOING TO ZERO, DISCONTINUED TAKEOFF AND TAXIED CLEAR.  ON TAXI BACK SAW IDLE NUMBERS ON NR 3 OF N1-26 EGT-410 N2-53 (IE LOWER N1 AND HIGHER EGT).  ENGINE SHUTDOWN ON TAXI BACK.  R & R NR 3 ENGINE IAW WC 70T0001-03, AND 70T0301-03. LEAK CHECKED, IDLE CHECKED, FLIGHT IDLE CHECKED, PART POWER, AND MAX POWER ASSURANCE COMPLIED WITH IAW JRH WITH NO DISCREPANCIES NOTED.
